# SDR CALA20190821375

- Difficulty date: August 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 36,040 hours, 12,374 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 36,040 hours, 12,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STABILIZER RIB 92.7, #3,#4 VERTICAL STIFFNERS CRACKED APPROX 1.0" ABOVE LOWER FLANGE. SKIN WAS CUT TO OBTAIN ACCESS TO REPAIR VERITCAL STIFFNERS, SKIN CUT OUT REPAIRED PER SRM 55-10-01 REPAIR 11 TABLE 204 STIFFNERS REPAIRED PER SRM 55-10-09 REPAIR 4 WHICH IS A CATAGORY A REPAIR (NO OTHER ACTIONS ARE NECESSARY PER SRM 51-00- 06) ALL WORK ACP''D ON FLEETCYCLE N/R''S 9683687, 9683688. AFT OF FRONT SPAR. INSPECTION THRESHOLD 56,000 FC, REPEAT INSPECTION INTERVAL AT 9,000 FC. SKIN DOUBLER REPAIR LOCATED AT STAB STA 88 TO 106 23 TO 44 IN INSPECTION OF EXTERNAL SIDE OF DOUBLER AND AN EXTERNAL LOW FREQUENCY EDDY CURRENT OF THE SKIN AND SPAR CHORD FROM THE EXTERNAL SIDE OF DOUBLE PER SRM 55-10-01 RPR11  PAR 5  AT 56,000 TOTAL CYCLES AND EVERY 9000 CYCLES THER
